# SDR 95ZZZX1530

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744BA
- Make and model: Saab SF340A
- Aircraft serial: 340A105
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Main Wheel
- Part number: 5010488
- Condition: Cracked
- Location: Bead Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION, INBOARD MAIN WHEEL HALF WAS FOUND WITH A 2 INCH CRACK IN THE BEAD SEAT AREA.  THE WHEEL HALF WAS REMOVED FROM SERVICE, DEFACED AND DISCARDED.
